# SDR EPUA20140919001

- Difficulty date: September 17, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N6591R
- Make and model: Reims F406
- Aircraft serial: F4060054
- Aircraft time: 16,751 hours, 29,952 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: O-Ring
- Part number: 30143
- Condition: Leaking
- Location: Brake Caliper
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING GND OPERATIONS THE LT MAIN BRAKE SYS FAILED.  REPLACED THE O RINGS FOR THE LT MLG CALIPER & BLED THE HYD FLUID.
